# SDR CWQD2015061002

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: General aviation
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 1,686 hours, 1,327 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: DAP0009703
- Part serial: 5069JE
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECKLIST FOUND RT MLG BRAKE ASSEMBLY ROTOR PLATE RIVETS MISSING & OTHERS COMING OUT.
